# SDR SWIA200717687

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 23,476 hours, 30,548 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 STRINGER CRACKED BETWEEN RIBS NR 8 AND NR 9 AT RIGHT INBOARD WING, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED NR 10 STRINGER BETWEEN RIBS NR 8, NR 9 INSIDE RIGHT WING IAW SRM 57-20-03 AND RII CARD 57-900-1000.
